About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 145867, 16 pages
http://dx.doi.org/10.1155/2012/145867
Research Article

An M/M/2 Queueing System with Heterogeneous Servers Including One with Working Vacation

1Department of Mathematics, Cochin University of Science and Technology, Cochin 682022, India
2Department of Mathematics, Government College, Chittur, Palakkad 678104, India

Received 24 February 2012; Accepted 13 May 2012

Academic Editor: Ho Lee

Copyright © 2012 A. Krishnamoorthy and C. Sreenivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Krishnamoorthy and C. Sreenivasan, “An M/M/2 Queueing System with Heterogeneous Servers Including One with Working Vacation,” International Journal of Stochastic Analysis, vol. 2012, Article ID 145867, 16 pages, 2012. doi:10.1155/2012/145867